# SDR AALA202505281657

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT PATH LIGHTING AT SEAT ROWS 24 AND 25 LEFT IS INOPERATIVE. MAINTENANCE CORRECTLY CONNECTED THE ELECTRICAL CONNECTOR AT SEAT ROWS 24 AND 25 PER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
